Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Errata: Dov Jarden, Recurring sequences, second edition, Riveon Lematematika, Jerusalem, 1966

Authors: Michael A. Morrison and John D. Brillhart
Journal: Math. Comp. 26 (1972), 1029-1030
MSC: Primary 10A35
MathSciNet review: 0313176
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A35

Retrieve articles in all journals with MSC: 10A35

Additional Information

PII: S 0025-5718(1972)0313176-2
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia